Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online


Hello, I am a 26 year old male with no pre existing medical problems but I have been using MDPV for about 4 months straight. I have tried to quit using it a few times, but I end up taking more because I feel the urge to sleep all the time and its very hard to fight off. I have gone as long as 2 days without using I really want to quit using MDPV. Is there any kind of supplement that I can take to help me with the urge to sleep so I can get off of this terrible stuff? Please help me soon!!!
Asked On : Fri, 29 Jul 2011
Answers:  2 Views:  1118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Honestly I suggest low dose's of adderall myself. To begin with then a similar drug over the counter call me crazy but "niacin." Yes the main ingredients in red bull is very helpful as well. as long as your just eating it and not snorting it, I know what addiction is I am an addict. Once an addict always an addict. You honestly just have to put it out of your system and go cold turkey if you really want to quit. Now are you working long hours?
Answered: Sat, 30 Jul 2011
Pediatrician Dr. Aseem's  Response
Welcome to HCM
Read your prob, this drug has many harmful side effects, this is brain stimulant. its most common side effects are depression, high blood pressure, insomnia,irritation, increased heart rate. so after stopping it you should start any antidepressant n sedative drug after advising your doc. monitoring your BP n keeep it normal by medicine. it takes around 1yr to over come its withdrawan start medicine as per your doc s advise.
Answered: Sat, 30 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor